Rough solutions of the Einstein vacuum equations

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We announce a new result, contained in [10-12], concerning rough solutions to Einstein vacuum equations expressed relative to wave coordinates. Our methods blend paradifferential techniques with a geometric approach to Strichartz type inequlities, which takes advantage of the specific structure of the Einstein equations. This results in a gain of half a derivative relative to the classical result of [3] and [5].

Original languageEnglish (US)
Pages (from-to)125-130
Number of pages6
JournalComptes Rendus Mathematique
Issue number2
StatePublished - Jan 30 2002

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Rough solutions of the Einstein vacuum equations'. Together they form a unique fingerprint.

Cite this